Sufficient controllability conditions in control of a special type with delay
Differencialʹnye uravneniâ, Tome 18 (1982) no. 4, pp. 716-718
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_4_a25,
author = {A. V. Prasolov},
title = {Sufficient controllability conditions in control of a special type with delay},
journal = {Differencialʹnye uravneni\^a},
pages = {716--718},
year = {1982},
volume = {18},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_4_a25/}
}
A. V. Prasolov. Sufficient controllability conditions in control of a special type with delay. Differencialʹnye uravneniâ, Tome 18 (1982) no. 4, pp. 716-718. http://geodesic.mathdoc.fr/item/DE_1982_18_4_a25/